# SDR AALA201801109009

- Difficulty date: January 9, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 46,251 hours, 29,609 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WG
- Part serial: P4059
- Condition: Odor
- Location: Apu Bay
- Part time: 26,721 hours, 10,599 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG FUME SMELL IN COCKPIT AND CABIN.    AIRCRAFT WAS GROUNDED.  SOURCE OF ODOR FOUND TO BE APU.  REPLACED THE APU.
